# SDR UHLA2014062700466

- Difficulty date: June 27, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 27,090 hours, 16,580 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Dirty
- Location: R1 Door Arming
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 ARMING HANDLE VERY STIFF.  PERFORMED CLEANING ON R1 DOOR POCKET FITTINGS IAW AMM 52-41-00.  OPS CHECKED GOOD.
